MAUDE Adverse Event Report: EDWARDS LIFESCIENCES REPLACEMENT HEART-VALVE; CARPENTIER-EDWARDS PERIMOUNT MAGNA BIOPROSTHESES

EDWARDS LIFESCIENCES REPLACEMENT HEART-VALVE; CARPENTIER-EDWARDS PERIMOUNT MAGNA BIOPROSTHESES
Model Number 3000
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: stenosis, which develops progressively over time, can be due to a number of issues.Additionally, there can be a number of potential known and unknown patient related contributing factors.Structural valve deterioration (svd) is the most common reason for bioprosthesis explants and encompasses multiple failure modes, including calcification, non-calcific degeneration, dehiscence, cusp thickening or fibrosis, or a combination of these.Such failure modes may occur singularly or concomitantly, may contribute to stenosis and/or regurgitation.Alternatively, nonstructural dysfunction (nsvd) may also play a role in the development of valvular stenosis.The subject device is not available for evaluation, as it remains implanted in the patient.The root cause for the stenosis remains indeterminable with the available information.However, it is likely that patient related factors and the progression of the underlying valvular disease pathology contributed to the event.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 23mm 3000 aortic valve underwent a valve-in-valve procedure after an implant duration of nine (9) years, 10 months due to critical aortic stenosis.The patient presented with heart failure with preserved ef.A successful tavr was performed with a 23mm 9750tfx valve.The patient was discharged in stable condition to rehab facility on pod # 6.
 
Additional Manufacturer Narrative
H11: corrected data: corrected coding to section h6.

Brand Name
REPLACEMENT HEART-VALVE
Common Device Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA BIOPROSTHESES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
MDR Report Key11882331
Report Number2015691-2021-03149
Device Sequence Number19741233
Product Code DYE
UDI-Device Identifier00690103162257
UDI-Public00690103162257
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2015
Device Model Number3000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;